# SDR FDEA202111112828

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 34,028 hours, 18,988 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: A57111215202
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FR47 HOLE 10 HAS THREAD DAMAGE INDICATIONS IN ALL LAYERS. REFER TO EO 6-5710-  E0342809 FOR LOCATIONS COMPLIED WITH E.A. 6-5710-TO353473 D P11 "WINGS - BASIC WING STRUCTURE - FR47 RHS   REPAIRED HOLES
